# SDR HNAA2012020100548

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 58,711 hours, 64,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Keelbeam
- Part number: 85330150103
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN WAFFLE DOUBLER BETWEEN FRAME STA X424 AND X434 UNDER STR 31S.  HFEC INSPECTION AND BOND TEST CARRIED OUT ON AFFECTED AREA IAW EA09-2012-019.  NO CRACKS OR DISBOND INDICATION FOUND. JOINT STRAP AND WAFFLE DOUBLER WERE BLENDED WITHIN LIMITS IAW SRM 53-00-16.  REPLACED  IAW RD8-51-015 AND DWG 85330028.
